MathSciNet Relay Station
MathSciNet bibliographic data
MR2328847 (2008h:60277) 60H35 (60H15 65C30)
Canuto, Claudio; Kozubek, Tomas A fictitious domain approach to the numerical solution of PDEs in stochastic domains. Numer. Math. 107 (2007), no. 2, 257–293.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement